Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 54, Number 2 (2002), 273-281.
Vietoris continuous selections on scattered spaces
We prove that a countable regular space has a continuous selection if and only if it is scattered. Further we prove that a paracompact scattered space admits a continuous selection if each of its points has a countable pseudo-base. We also provide two examples to show that: (1) paracompactness can not be replaced by countable compactness even together with (collectionwise) normality, and (2) having countable pseudo-base at each of its points can not be omitted even in the class of regular Lindelöf linearly ordered spaces.
J. Math. Soc. Japan, Volume 54, Number 2 (2002), 273-281.
First available in Project Euclid: 9 June 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
FUJII, Seiji; MIYAZAKI, Kazumi; NOGURA, Tsugunori. Vietoris continuous selections on scattered spaces. J. Math. Soc. Japan 54 (2002), no. 2, 273--281. doi:10.2969/jmsj/05420273. https://projecteuclid.org/euclid.jmsj/1213024067